# SDR 07FDEA03385

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57140885
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5710-7-3301 A2 PART 1 FOUND CORRODED HOLE 'D (SEE SB A300-57-6063).  REPAIR PERFORMED BY REAM UP AND OVERSIZING HOLE IAW EA 6-5710-95892 AND RAS/BAE/1002151/2006 ISSUE A.
